# SDR DALA2015030401893

- Difficulty date: March 1, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1400, FRAME IS DENTED BETWEEN STR 26-27 LT.  REPAIRED FRAME DAMAGE AS BS 1400 BETWEEN STR 26L AND 27L IAW SRM.
